# SDR SWAA2024030558333

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 21,001 hours, 10,485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FORWARD. F/A FLASH LITE INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-200-803-NG (FLASHLIGHT CHECK (WITHOUT FLASHING LED INDICATOR- RECHARGEABLE BATTERY) - PERMANENT)] R+R FWD OB F/A FLASHLIGHT ASSY PER AMM 25-64-00. CKS OK.
